# SDR AALA202212147827

- Difficulty date: November 17, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N863NN
- Make and model: Boeing 737823
- Aircraft serial: 30903
- Aircraft time: 35,843 hours, 14,868 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Transition Panel
- Part number: 143A7501Y188
- Condition: Corroded
- Location: Bs 500a-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT TRANSITION PANEL IS CORRODED FROM STATION 500A TO 500I AND RIGHT BUTT LINE 22. REMOVED AND REPLACED RIGHT TRANSITION PANEL PER SRM 00-53-1A-2.
